# SDR 2016FA0000031

- Difficulty date: January 27, 2016
- Submitted: January 27, 2016
- Operation: General aviation
- Aircraft: N454DR
- Make and model: Emb EMB-505
- Aircraft serial: 50500005
- Aircraft time: 949 hours, 621 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Resistor
- Part number: TJSE20829
- Part serial: NSN
- Condition: Overheated
- Location: Loadspeaker
- Part time: 949 hours, 621 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CABIN LOUDSPEAKER RESISTOR R0223, ON THE LT SIDE WAS FOUND BURNED OUT AND THE ADJACENT WIRING THAT HAD BEEN SECURED TO THE RESISTOR HAD OBVIOUS HEAT DAMAGE TO THE INSULATION RESULTING A BLACKENED MELTED CONDITION, NO BARE WIRES WERE YET EXPOSED.  A CHECK OF THE IPC AND WM FOUND THE WRONG PN RESISTOR WAS INSTALLED, MOST LIKELY AT THE FACTORY.  FURTHER INSPECTION REVEALED RESISTORS R0224 ALSO ON THE LT SIDE, AND R0222 ON THE RT SIDE WERE THE WRONG P/N, BUT NO INSULATION DAMAGE WAS NOTED.
